# SDR CALA2019122102251

- Difficulty date: December 20, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N27908
- Make and model: Boeing 787-8
- Aircraft serial: 36400
- Aircraft time: 26,867 hours, 3,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOOR PROXIMITY LIGHT ON OFCR L/H FWD LOWER ATTACHMENT WAS CRACKED,  REPLACED THE FLOOR PROXIMITY LIGHT ON OFCR LT FWD LOWER ATTACHMENT, PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHT, THE RESULT WAS GOOD, IAW AMM 33-51-00-00E-320A- A AND AMM 33-51-06-00A-720A-A REV.130
